Discussions that mention florinef

Dizziness / Vertigo board


Has anybody ever experienced bad side effects from Florinef or HC that included the sensation of spinning, dizziness and feelings of vertigo? If so was it because you were on too much or too little of the steroids? How did you resolve the issue?

I am also on Armour which I am slowly building up at the moment, I don't know how that might affect steroids?

Junji :)
hi there...
i know this post is several months old, but I thought I would reply anyway as I certainly have found that I get very dizzy & lightheaded with too much Florinef. Over the past 2 years, I have tried to increase my Florinef dose 3 times, and every time I have noticed that I wake up in the middle of the night, very dizzy & lightheaded. So I've decided to not increase it anymore and just continue to eat lots of salt. My doc continues to suggest that I increase it as my BP is low and I crave & eat lots of salt. Forget it - if my body isn't tolerating a drug, I'm not going to force it.... already enough of a concern having to take prednisone.

Take care....